# SDR QXEA2019121600465

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 6,803 hours, 4,146 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Controller
- Part number: 1700064F
- Part serial: 1647
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,705 hours, 2,321 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON RETRACTION OF FLAPS ON CLIMB OUT WE RECEIVED THE FLAP LO RATE MESSAGE. ABOUT 20 MINUTES LATER IN CRUISE WE RECEIVED THE FLAP FAIL MESSAGE. ACCOMPLISHED THE CHECKLIST AND PERFORMED FLAP 0 LANDING. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED FAULT ISOLATION PER FIM TASK 27-51-00-810-804-A, DETERMINED FLAP ACE2 FAILED. REPLACED SFACE2 IAW E175 AMM TASK S 27-53-02-000-801-A & 27-53-02-400-801-A; OPERATIONAL CHECKS ARE GOOD. REF WO#274569, N/R-00002FOR INSPECTION FTER OVERSPEED LANDING. AIRCRAFT RETURNED TO SERVICE.
